|SWITCHING DRUG REGIMEN?
Nov 13, 2000
I'm 41, male, HIV+ for 10 years. I've tried 3 drug regimens:
1) 3TC+AZT for 1 year.
2) 3TC+d4T+indinavir for 2 years
3) 3TC+d4T+efavirenz for 6 months (current regimen)
My viral load has been undetectable since I began the second regimen and the CD4 is around 500 but I lost 11Kg too. I'm realy worried about my weight and my appearance. What would you recommend me to increase my weight? Must I switch the current regimen? Thanks a lot for your answer. FF.
Response from Dr. Dieterich
First you need to ask your MD to check your testosterone and serum lactate. If the testosterone is low then it can be supplemented. If the lactate is high,you can change the D4T for abacavir or Ziagen, and that may help. Talk to your MD! Good luck! DTD
Food and exercise to improve the quality of a HIV life
Ritonavir (Norvir) CYP3A4 and Testosterone/Nandrolone
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.